# SDR AWXA9700166

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Condition: Corrosion
- Location: Bs 1320-1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION AROUND NUTPLATE HOLES IN DOOR CREASE BEAM CHORD BS 1320 TO 1350, RBL 625, WL 208.  FOUND BLEND OUT AREAS TO BE WITHIN LIMITS PER ER 5-53-15-02, TCO-PAN-97-0346RR.
